# SDR CALA9601875

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE A/C LOST NR 2 SYSTEM HYDRAULIC FLUID WHILE ENROUTE FROM HNL TO GUM. THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF BOTH LT AND RT PUMP PRESSURE LOW LIGHTS. THE NR 2 HYD QTY LOSS CHECKLIST WAS PERFORMED, FUEL WAS DUMPED, AND THE A/C WAS RETURNED TO HNL WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND THE NR 2 ENG RT ENG DRIVEN HYDRAULIC PUMP CASE CRACKED. BOTH THE RT AND LT NR 2 ENG DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  IN ADDITION, THE RT HYDRAULIC PUMP PRESSURE LINE WAS REPLACED DUE TO LEAKAGE.  THE HYDRAULIC SYS WAS SERVICED.  THE NR 2 ENGINE WAS RUN AND LEAK AND OPERATIONAL CHECKS WERE GOOD.
